Three solutions for parametric problems with nonhomogeneous (a,2)-type differential operators and reaction terms sublinear at zero

Roberto Livrea, Leszek Gasiński, Pasquale Candito

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)

Abstract

We consider parametric Dirichlet problems driven by the sum of a Laplacian and a nonhomogeneous differential operator ((a,2)-type equation) and with a reaction term which exhibits arbitrary polynomial growth and a nonlinear dependence on the parameter. We prove the existence of three distinct nontrivial smooth solutions for small values of the parameter, providing sign information for them: one is positive, one is negative and the third one is nodal
Original languageEnglish
Pages (from-to)1-24
Number of pages24
JournalJournal of Mathematical Analysis and Applications
Volume480
Publication statusPublished - 2019

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Three solutions for parametric problems with nonhomogeneous (a,2)-type differential operators and reaction terms sublinear at zero'. Together they form a unique fingerprint.

Cite this